# SDR HALA20231208266

- Difficulty date: December 6, 2023
- Submitted: December 8, 2023
- Operation: Air carrier
- Aircraft: N230HA
- Make and model: Airbus A321-271N
- Aircraft serial: 9547
- Aircraft time: 10,060 hours, 2,342 cycles
- System (JASC): 3244 · Tire
- Part: Transducer
- Part number: 4133801030
- Part serial: 14338
- Condition: Faulted
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WHEEL TIRE PRESS LOW  #2 ECAM  70-80PSI  AT CRUISE  DIVERTED TO HNL. REPLACED # 2 MLG TIRE PRESSURE TRANSDUCER REF AMM 32-49-16. OPS CHECKS GOOD. OK TO CONTINUE SERVICE. PLACARD REMOVED, MIC SHEET UPDATED.
